# SDR ORJA99137

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49780
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BR9661115
- Condition: Discharged
- Location: Row 1-9
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT LAX, EMERGENCY ROW LIGHTS, AIRCRAFT RIGHT, ROWS 1 THROUGH 9, ARE ON WITH SWITCH IN ARM AND OFF.  REPLACED BATTERY PACK LIGHT ASSEMBLY, CHECKS NORMAL.  (M)
